# SDR SWIA200514619

- Difficulty date: February 20, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 29,173 hours, 25,129 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT FLAPS 20 AT 160 KTS, FLAP OVERSPEED CLACKER OCCURRED WHEN FLAPS 30 DEGREES SELECTED.  REMOVED AND REPLACED FECU, OPERATIONAL CHECK GOOD IAW 27-51-10.  P/N 860D100-18, S/N OFF 659.
